Ask an Eye Doctor and Get an Answer ASAP
Hi Dr Stan here to help you. The pictures you sent just appear to be "blood shot" eyes from lack of sleep or overuse, not conjunctivitis, especially since you have no symptoms such as tearing, irritation, scratchiness. How many days did you use the drops? You may also have some sensitivity to the drops themselves making your eye red. You may want to have your liver studies repeated if it has been over 6 months since your last labs. I hope this is helpful and I am here to answer any additional questions you may have. A positive rating is always appreciated.
It may be that you have "dry eyes" which can give you the feeling you describe. The "clear film" appearance is normal. Your vision should be clear and not blurry, if not you need to have your eyes refracted for glasses or contact lenses. If you have not had your eyes examined within the past 2 years, you need to have that done. You can try an over the counter eye drop for moisture. Feel better soon
Hi, did you make an appointment to have your eyes checked or try the moisturizing eye drops? We are compensated only after you provide a positive rating for our answers. The rating page is active.